Godlike Productions - Conspiracy Forum
Users Online Now: 2,324 (Who's On?)Visitors Today: 764,496
Pageviews Today: 1,085,330Threads Today: 273Posts Today: 5,843
11:58 AM


Back to Forum
Back to Forum
Back to Thread
Back to Thread
REPORT ABUSIVE REPLY
Message Subject Warning about Methylprednisolone (Drug of Death)
Poster Handle Anonymous Coward
Post Content
I was given over 16 injections of corticosteroids in 3 months. I developed Cushings after the last injection in July. I was sick & I had every adverse reaction to steroids listed in manu inserts. During the injections, I complained of muscle aches, symptoms of neuropathy, joint pain, long list. No doctor I went to, had a clue what was wrong.... There only answer? Kept injecting me. Almost died over this. Two & 1/2 months ago, went into acute steroid withdrawal syndrome. I'm in my secondary faze of w/d now. I'm still suffering from the adverse effects & w/d. I have tendon atrophy, muscle atrophy & myalgia, myositis, and a host of symptoms-too many to list.

What I learned? This is an area of two things. Uninformed & uneducated doctors who have no knowledge of steroid withdrawal & appropriate dosaging. And, there is a code not to duscuss this with patients. some docs know these are bad for us, but money is made from them. I called poison control & received more info on steroid side effects than every doctor I've seen. I only needed help with some trigger points in my shoulders....turned into a nightmare. My withdrawal was a slow death. It was hell.

I want every doctor educated and I want it known how toxic these corticosteroids can be. Yes, they save lives but there are many, many people who are suffering from steroid adverse events, overdosing, and withdrawal syndrome, and physicians do not have a clue what it is. Or, they treat the patient like its all made up.
 
Please verify you're human:




Reason for reporting:



News








Proud Member Of The Angry Mob